# SDR AALA960978

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2012 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT AND NOSE GEAR UNSAFE LIGHT ILLUMINATED.  EXTENDED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACTION CYLINDER.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
